MathSciNet Relay Station
MathSciNet bibliographic data
MR2477602 (2010d:35396) 35R30 (35K20 65M32)
Fatullayev, Afet Golayoglu; Gasilov, Nizami; Yusubov, Ismihan Simultaneous determination of unknown coefficients in a parabolic equation. Appl. Anal. 87 (2008), no. 10-11, 1167–1177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement